# SDR AALA201803059036

- Difficulty date: March 3, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N730AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31554
- Aircraft time: 16,437 hours, 1,817 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: Crew Rest Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN CREW REST INTERIOR DOOR HANDLE JAMMED SHUT, DOOR ONLY OPENED FROM THE OUTSIDE. MAINTENANCE ADJUSTED DOOR LATCH AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 25-29-01.
